# SDR DL72S981730

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 65583758
- Condition: Cracked
- Location: Bs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 4-58560-3AD, A CRACK WAS FOUND IN THE VERT FLANGE OF THE WING TO FUSELAGE UPPER ATTACH CHORD. CRACK PROPAGATES FROM THE EDGE OF THE CHORD ABOVE THE TWO FWD MOST FASTENER HOLES AND TRAVELS DOWN.  REPAIRED PER ERA 332062-14AD.
